MAUDE Adverse Event Report: KARL STORZ SE & CO. KG 7.5 X 675MM FLEXIBLE URETERSCOPE ASSEMBL

KARL STORZ SE & CO. KG 7.5 X 675MM FLEXIBLE URETERSCOPE ASSEMBL
Model Number 11278A1-X
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during ureteroscopy, the angled guidewire appeared to break while being manipulated over the guidewire.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Investigation: the fault described by the customer, "suspected breakage of steering wire," was confirmed.The cause of the steering wire breakage at the customer's site was that the solder joint between the steering wire and the cable lugs had come loose.This defect resulted in a disconnection between the lever mechanism and the distal tip.Inspection of both the transmission cable and the cable lugs revealed no signs of defective solder joints or manufacturing defects that could have contributed to the defect.Although the customer stated that no excessive force was applied, this does not rule out the possibility that application technique or handling prior to the incident may have been a contributing factor.A two-year review of service trend data for the 11278a1 models revealed no other cases in which the transmission cable was identified as a contributing factor to a reported loss of deflection.Based on this trend analysis, the incident described in this complaint is considered an isolated case and does not warrant further action at this time.According to the ifu visual as well as functionality should always be checked before every use to avoid injuries and damages to the product.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
7.5 X 675MM FLEXIBLE URETERSCOPE ASSEMBL
Common Device Name
7.5 X 675MM FLEXIBLE URETERSCOPE ASSEMBL
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23890606
Report Number1221826-2025-02466
Device Sequence Number9297142
Product Code FGB
UDI-Device Identifier04048551226339
UDI-Public04048551226339
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K982905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11278A1-X
Device Catalogue Number11278A1-X
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown